# SDR NOCA03910

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE HANDLE DID NOT ILLUMINATE DURING TEST.  RELAMPED FIRE HANDLE IAW AMM 33-16-02, OPS CHECK OK.
